Results 1 to 6 of 6

Thread: rash from plaquil

  1. #1
    Join Date
    Nov 2008
    Posts
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default rash from plaquil

    I am taking 200mg of plaquil 2 times a day. i have been on this for 3 weeks. all of sudden i started breaking out in a rash. this rash is only on my hands and legs? could this be from the medicine i am also taking procardia and lexapro. and last weekend i went to a seafood buffet which i shouldnt have done and maybe was thinking i was having a reaction to the seafood. my dr told me to stop taking the plaquil and see if the rash goes away if it does then for me to try to take it again because it does seem to be working, i dont have any other side effects.
    thank you
    Tiffany

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,751
    Blog Entries
    10
    Thanks
    1,610
    Thanked 928 Times in 590 Posts

    Default

    Plaquenil can cause acne in some. Rash is not a side affect of Lexipro or procardia. However, you have quite a few issues that could result in your rash (including an allergic reaction). I agree with your doctor. Also, avoid shellfish as many people do develop allergic reactions to them.

    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    Hi! Last year I was on plaquenil and got a rash and it ended up that I could not take it. I was really upset because it really works but the doctor said no because of the rash I hope it was just what you ate and are able to start back on it soon Good luck!
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

  4. #4
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default

    Hi when i started taking plaquenil i also had a rash my dr told me to take anti hystimines (hayfever) pills and it pretty much went, i know when ive run out of them a day or two later it comes up again :lol:
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

  5. #5
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    Has anyone had problems with acne on plaquenil? I always had very clear skin but when I was on it, it was horrible. It wasn't normal acne, more of these little itchy baby bumps all over my cheeks and forehead! I though I was going to scratch my skin off!!!!!!!! Is there something else in the plaquenil family of drugs that could also work as well? Just wondering :idea:

    :x-mas:
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

  6. #6
    Join Date
    Dec 2008
    Location
    South Bend In
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Oh here I thought the rashes I get were from this Lupus you should see my ankles oh by the way I have been on Placqinil since 2002 :?:

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •